# SDR 2000UALA00791

- Difficulty date: December 12, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 16,552 hours, 5,514 cycles
- Engine: Iae V2527A5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D534704200212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER REPAIR REQUIRED DUE TO CORROSION FOUND BELOW THE AFT CARGO PIT FLOOR PANEL. SUPPLEMENTAL DATA UPDATE PITTING CORROSION AND CHEMICAL CORROSION WAS FOUND ON STRINGER 41 BETWEEN FRAME FR56 AND FRAME FR59 NEXT TO THE AFT CARGO MANUAL SELECTOR VALVE (2504MJ). THE AREA WAS CLEANED AND TREATED.  THE DAMAGED STRINGER SECTION WAS REPLACED WITH A NEW STRINGER SECTION.
